American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Manuel Reyes, Daniel Rogalski and James J. Zhang. Skew Calabi-Yau triangulated categories and Frobenius Ext-algebras. Trans. Amer. Math. Soc. 369 (2017) 309-340.
Abstract, references, and article information   
View Article: PDF

[2] J. Bell and D. Rogalski. $\mathbb{Z}$-graded simple rings. Trans. Amer. Math. Soc. 368 (2016) 4461-4496.
Abstract, references, and article information   
View Article: PDF

[3] Kenta Ueyama. Noncommutative graded algebras of finite Cohen-Macaulay representation type. Proc. Amer. Math. Soc. 143 (2015) 3703-3715. MR 3359563.
Abstract, references, and article information   
View Article: PDF

[4] Dylan Rupel. Quantum cluster characters for valued quivers. Trans. Amer. Math. Soc. 367 (2015) 7061-7102.
Abstract, references, and article information   
View Article: PDF

[5] Ji-Wei He, Fred Van Oystaeyen and Yinhuo Zhang. Graded 3-Calabi-Yau algebras as Ore extensions of 2-Calabi-Yau algebras. Proc. Amer. Math. Soc. 143 (2015) 1423-1434.
Abstract, references, and article information   
View Article: PDF

[6] D. Rogalski, S. J. Sierra and J. T. Stafford. Algebras in which every subalgebra is noetherian. Proc. Amer. Math. Soc. 142 (2014) 2983-2990.
Abstract, references, and article information   
View Article: PDF

[7] Ragnar-Olaf Buchweitz and Lutz Hille. Hochschild (co-)homology of schemes with tilting object. Trans. Amer. Math. Soc. 365 (2013) 2823-2844.
Abstract, references, and article information   
View Article: PDF

[8] Yuri Berest and Peter Samuelson. Dunkl operators and quasi-invariants of complex reflection groups. Contemporary Mathematics 583 (2012) 1-23.
Book volume table of contents   
View Article: PDF

[9] D. Rogalski and J. J. Zhang. Regular algebras of dimension 4 with 3 generators. Contemporary Mathematics 562 (2012) 221-241.
Book volume table of contents   
View Article: PDF

[10] Michael Wemyss. Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011) 3101-3132. MR 2775800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Susan J. Sierra. Geometric idealizer rings. Trans. Amer. Math. Soc. 363 (2011) 457-500. MR 2719690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Launois and T. H. Lenagan. Twisting the quantum grassmannian. Proc. Amer. Math. Soc. 139 (2011) 99-110. MR 2729074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harm Derksen, Jerzy Weyman and Andrei Zelevinsky. Quivers with potentials and their representations II: Applications to cluster algebras. J. Amer. Math. Soc. 23 (2010) 749-790. MR 2629987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dirk Kussin. Noncommutative curves of genus zero: related to finite dimensional algebras. Memoirs of the AMS 201 (2009) MR 2548114.
Book volume table of contents   

[17] Paul Levy. Isomorphism problems of noncommutative deformations of type $D$ Kleinian singularities. Trans. Amer. Math. Soc. 361 (2009) 2351-2375. MR 2471922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sergey Arkhipov, Roman Bezrukavnikov and Victor Ginzburg. Quantum groups, the loop Grassmannian, and the Springer resolution. J. Amer. Math. Soc. 17 (2004) 595-678. MR 2053952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Adam Nyman. Points on quantum projectivizations. Memoirs of the AMS 167 (2004) MR 2026268.
Book volume table of contents   

[20] S. Paul Smith. Maps between non-commutative spaces. Trans. Amer. Math. Soc. 356 (2004) 2927-2944. MR 2052602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Paul Smith. Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002) 2131-2171. MR 1885647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michel Van den Bergh. Blowing up of non-commutative smooth surfaces. Memoirs of the AMS 154 (2001) MR 1846352.
Book volume table of contents   

[23] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia